MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-1LYR SILI-ELA LTX 16FR 10ML COUDE TR

MEDLINE INDUSTRIES LP; DBD-1LYR SILI-ELA LTX 16FR 10ML COUDE TR
Catalog Number DYND160116C
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after catheter insertion, the patient was complaining of pain and discomfort.Ct imaging showed catheter balloon was in the prostate.When the catheter was removed, only 5cc of the original 10cc was noted in the balloon.It was reported that this caused "worsening labs, swelling, pain and treatment with antibiotics.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
"ct imaging showed catheter balloon was in the prostate".

Common Device Name
DBD-1LYR SILI-ELA LTX 16FR 10ML COUDE TR
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key23732473
Report Number1417592-2025-00686
Device Sequence Number9750766
Product Code OHR
UDI-Device Identifier10884389118757
UDI-Public10884389118757
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND160116C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient Weight104 KG